MathSciNet Relay Station
MathSciNet bibliographic data
MR2111958 (2005m:53176) 53D45 (53D35 57R17)
Lu, Guang-Cun An extension of Biran's Lagrangian barrier theorem. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1563–1567 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement